# SDR 97ZZZX1183

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6624C
- Make and model: Cessna 414A
- Aircraft serial: 414A0034
- System (JASC): 7160 · Engine Air Intake System
- Part: Hose Elbow
- Part number: 646020
- Condition: Blown
- Location: Eng Induction
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENG INDUCTION HOSE BLOWN OUT CAUSING INDUCTION LEAKAGE AND ENG PERFORMANCE DEGRADATION IN ALL PWR MODES.  RECOMMEND CHANGING THE MATERIAL HOSES ARE MADE FROM.  THIS IS THE THIRD OCCURENCE IN LESS THAN 600 HRS.
